# SDR CALA2017110603943

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 102,394 hours, 16,013 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-6252 CABIN STA 1461 LBL 1 TO LBL 28 FLOORBEAM FOUND CORRODED. REPAIR CARRIED OUT AS PER SRM 53-00-51. REPAIR 1 FIG 201. ATTACHED FORM 44.0008 ITEM 1 TO ITEM 29 ACCOMPLISHED.
